# SDR 06FDEA04143

- Difficulty date: November 30, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 31,597 hours, 4,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ANB7016
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP I/B ENCLOSURE AFT UPPER BIG ROLLER BEARING ATTACHMENT FITTING FOUND HOLE ELONGATED AS MARKED.  REPAIRED AS PER EA 1-5750-106545.  CLASSIFIED AS MAJOR REPAIR PER   GMM   6-2-100.
